JOURNAL BROWSE
Search
Advanced SearchSearch Tips
COMMON FIXED POINT OF SINGLE AND MULTIVALUED MAPS SATISFYING WEAKLY COMMUTING IN IFMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 36, Issue 1,  2014, pp.157-165
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2014.36.1.157
 Title & Authors
COMMON FIXED POINT OF SINGLE AND MULTIVALUED MAPS SATISFYING WEAKLY COMMUTING IN IFMS
Park, Jong Seo;
  PDF(new window)
 Abstract
In this paper, we obtain some common fixed point theorems of single and multivalued maps under hybrid contractive conditions satisfying weakly commuting in IFMS. Our results extend previous ones in IFMS.
 Keywords
fixed point;weakly commuting;property(E.A.);
 Language
English
 Cited by
 References
1.
Aamri, A, Moutawkil, D. E., Some new common fixed point theorems under strict contractive conditions, J. Math. Anal. Appl. 270(1), (2002), 181-188. crossref(new window)

2.
Deng, Z. K., Fuzzy pseudo-metric spaces, J. Math. Anal. Appl. 86 (1982), 74-95. crossref(new window)

3.
Grabiec, M., Fixed point in fuzzy metric spaces, Fuzzy Sets and Systems 27 (1988), 385-389. crossref(new window)

4.
Jungck, G., Compatible mappings and common fixed points, Int. J. Math. Math. Sci. 9 (1986), 771-779. crossref(new window)

5.
Kaleva, O., Seikkala, S., On fuzzy metric spaces, Fuzzy Sets and Systems 12 (1984), 215-229. crossref(new window)

6.
Kubiaczyk, I, Sharma, S., Common coincidence point in fuzzy metric spaces, J. Fuzzy Math. 11(1) (2003), 1-5.

7.
Sing, B, Chauhan, M. S., Common fixed points of compatible maps in Fuzzy metric spaces, Fuzzy Sets and Systems 115(3) (2000), 471-475. crossref(new window)

8.
Singh, S. L., Mishra, S. N., Coincidences and fixed points of nonself hybrid contractions, J. Math. Anal. Appl. 256(2) (2001), 486-497. crossref(new window)

9.
Park, J.H., Park, J.S., Kwun, Y.C., A common fixed point theorem in the intuitionistic fuzzy metric space, Advances in Natural Comput. Data Mining (Proc. 2nd ICNC and 3rd FSKD), (2006), 293-300.

10.
Park, J.S., Some fixed point theorem using common property(E.A.) in intuitionistic fuzzy metric space, J. Korean Soc. Math. Educ. Ser. B: Pure Appl. Math. 18(3) (2011), 255-260. crossref(new window)

11.
Park, J.S., Park, J.H., Kwun, Y.C., On some results for five mappings using compatibility of type(${\alpha}$) in intuitionistic fuzzy metric space, International J. Fuzzy Logic Intelligent Systems 8(4) (2008), 299-305. crossref(new window)

12.
Vijayaraju, P., Sajath, Z. M. I., Common fixed points of single and multivalued maps in fuzzy metric spaces, Appl. Math. 2 (2011), 595-599. crossref(new window)

13.
Schweizer, B., Sklar, A., Statistical metric spaces. Pacific J. Math. 10 (1960), 314-334.